# SDR SWAA2020092217116

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 54,297 hours, 28,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY'S MEGAPHONE IS MISSING.  INSTALLED MISSING MEGA PHONE IN AFT GALLEY, REF SIP & AMM 25-64-00.  OPS CHK GOOD.  OK FOR SERVICE.
